# SDR A6WA201311214413

- Difficulty date: November 21, 2013
- Submitted: December 5, 2013
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 26,457 hours, 25,333 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Damaged
- Location: Pax Door
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR LOCK BOX BRACKET.  REMOVED, FABRICATED & INSTALLED NEW BRACKET.
